Skip to main content Accessibility help
×
×
Home

CLUSTER CATEGORIES FROM GRASSMANNIANS AND ROOT COMBINATORICS

  • KARIN BAUR (a1) (a2), DUSKO BOGDANIC (a3) and ANA GARCIA ELSENER (a4)

Abstract

The category of Cohen–Macaulay modules of an algebra $B_{k,n}$ is used in Jensen et al. (A categorification of Grassmannian cluster algebras, Proc. Lond. Math. Soc. (3) 113(2) (2016), 185–212) to give an additive categorification of the cluster algebra structure on the homogeneous coordinate ring of the Grassmannian of $k$ -planes in $n$ -space. In this paper, we find canonical Auslander–Reiten sequences and study the Auslander–Reiten translation periodicity for this category. Furthermore, we give an explicit construction of Cohen–Macaulay modules of arbitrary rank. We then use our results to establish a correspondence between rigid indecomposable modules of rank 2 and real roots of degree 2 for the associated Kac–Moody algebra in the tame cases.

Copyright

References

Hide All
[1] Amiot, C., Cluster categories for algebras of global dimension 2 and quivers with potential , Ann. Inst. Fourier (Grenoble) 59(6) (2009), 25252590.
[2] Assem, I., Simson, D. and Skowroński, A., Elements of the Representation Theory of Associative Algebras. Vol. 1, London Mathematical Society Student Texts 65 , Cambridge University Press, Cambridge, 2006, Techniques of representation theory.
[3] Barot, M., Kussin, D. and Lenzing, H., The cluster category of a canonical algebra , Trans. Amer. Math. Soc. 362(8) (2010), 43134330.
[4] Baur, K. and Bogdanic, D., Extensions between Cohen–Macaulay modules of Grassmannian cluster categories , J. Algebraic Combin. 4 (2016), 136.
[5] Baur, K., King, A. D. and Marsh, R. J., Dimer models and cluster categories of Grassmannians , Proc. Lond. Math. Soc. (3) 113(2) (2016), 213260.
[6] Buchweitz, R. O., Maximal Cohen–Macaulay modules and Tate-cohomology over Gorenstein rings, University of Hannover, 1986. https://tspace.library.utoronto.ca/bitstream/1807/16682/1/maximal_cohen-macaulay_modules_1986.pdf.
[7] Demonet, L. and Luo, X., Ice quivers with potential associated with triangulations and Cohen–Macaulay modules over orders , Trans. Amer. Math. Soc. 368(6) (2016), 42574293.
[8] Derksen, H. and Weyman, J., An Introduction to Quiver Representations, Graduate Studies in Mathematics 184 , American Mathematical Society, Providence, RI, 2017.
[9] Derksen, H., Weyman, J. and Zelevinsky, A., Quivers with potentials and their representations. I. Mutations , Selecta Math. (N.S.) 14(1) (2008), 59119.
[10] Geiß, C. and González-Silva, R., Tubular Jacobian algebras , Algebr. Represent. Theory 18(1) (2015), 161181.
[11] Geiß, C., Labardini-Fragoso, D. and Schröer, J., The representation type of Jacobian algebras , Adv. Math. 290 (2016), 364452.
[12] Geiß, C., Leclerc, B. and Schröer, J., Rigid modules over preprojective algebras , Invent. Math. 165(3) (2006), 589632.
[13] Geiss, C., Leclerc, B. and Schröer, J., Partial flag varieties and preprojective algebras , Ann. Inst. Fourier (Grenoble) 58(3) (2008), 825876.
[14] Happel, D., Triangulated Categories in the Representation Theory of Finite-Dimensional Algebras, London Mathematical Society Lecture Note Series 119 , Cambridge University Press, Cambridge, 1988.
[15] Jensen, B. T., King, A. D. and Su, X., A categorification of Grassmannian cluster algebras , Proc. Lond. Math. Soc. (3) 113(2) (2016), 185212.
[16] Kac, V. G., Infinite-Dimensional Lie Algebras, 3rd ed. Cambridge University Press, Cambridge, 1990.
[17] Keller, B., The periodicity conjecture for pairs of Dynkin diagrams , Ann. of Math. (2) 177(1) (2013), 111170.
[18] Keller, B. and Reiten, I., Cluster-tilted algebras are Gorenstein and stably Calabi-Yau , Adv. Math. 211(1) (2007), 123151.
[19] Knutson, A., https://plus.google.com/+AllenKnutson/posts/TWsWhCakCQg. Accessed: 2018-04-28.
[20] Postnikov, A., Total positivity, Grassmannians, and networks, preprint, 2006, arXiv:math/0609764.
[21] Reiten, I. and Van den Bergh, M., Noetherian hereditary abelian categories satisfying Serre duality , J. Amer. Math. Soc. 15(2) (2002), 295366.
[22] Ringel, C. M., Tame Algebras and Integral Quadratic Forms, Lecture Notes in Mathematics, 1099 , Springer, Berlin, 1984.
[23] Scott, J. S., Grassmannians and cluster algebras , Proc. Lond. Math. Soc. (3) 92(2) (2006), 345380.
[24] Simson, D., Linear Representations of Partially Ordered Sets and Vector Space Categories, Vol. 4, Gordon and Breach Science Publishers, Brooklyn, NY, 1992, 499 pp.
[25] Simson, D., “ Cohen–Macaulay modules over classical orders ”, in Interactions Between Ring Theory and Representations of Algebras (Murcia), Lecture Notes in Pure and Appl. Math. 210 , Dekker, New York, 2000, 345382.
[26] Simson, D. and Skowroński, A., Elements of the Representation Theory of Associative Algebras, Vol. 3, London Mathematical Society Student Texts 72 , Cambridge University Press, Cambridge, 2007, Representation-infinite tilted algebras.
[27] Yoshino, Y., Cohen–Macaulay Modules over Cohen–Macaulay Rings, London Mathematical Society Lecture Note Series 146 , Cambridge University Press, Cambridge, 1990.
[28] Zelevinsky, A., Private communication, Zürich, 2012.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Nagoya Mathematical Journal
  • ISSN: 0027-7630
  • EISSN: 2152-6842
  • URL: /core/journals/nagoya-mathematical-journal
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax

MSC classification

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed